MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 250ML; CONTAINER, I.V.

ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 250ML; CONTAINER, I.V.
Catalog Number 079510422
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received on november 25, 2019.The investigation is not yet complete.
 
Event or Problem Description
The event involved an empty lifecare 250 ml container that the customer reported during preparation the officer noticed the presence of a contaminant inside the bag.There was no patient involvement.
 
Additional Manufacturer Narrative
H10: received one unused list# 079510422, empty container.The complaint of particulates inside the 079510422 empty lifecare container can be confirmed.As received there were reddish powder like residuals inside the empty lifecare container.The sample was not adequate enough to perform an ft-ir on.The probable cause and the origin of the residual is unknown.A batch record review was performed to lot# 929175h, list# 07951-0422 and no discrepancies that may have contributed to a complaint of this nature were found.

Brand Name
EMPTY LIFECARE CONTAINER 250ML
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key9402688
Report Number9615050-2019-00465
Device Sequence Number16795939
Product Code KPE
UDI-Device Identifier00887787006858
UDI-Public(01)00887787006858(17)210801(10)929175H
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K771228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue Number079510422
Device Lot Number929175H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1